# SDR DXTA2014052005775

- Difficulty date: May 19, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N964QS
- Make and model: Cessna 750
- Aircraft serial: 7500164
- Aircraft time: 10,842 hours, 6,691 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Filter
- Condition: Contaminated
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  GEAR WOULD NOT RETRACT.  WITH THE GEAR HANDLE IN THE UP POSITION THE RED UNLOCK LIGHT ILLUMINATED & THE GREEN NO LIGHT & GREEN RT LIGHT REMAINED ILLUMINATED.  AUDIBLE GEAR NOISE WAS OBSERVED. GEAR HANDLE WAS PLACED BACK TO THE DOWN POSITION & NORMAL GEAR EXTENSION INDICATION WAS OBSERVED.  JACKED ACFT, OP GEAR SEVERAL TIMES, OP GEAR WITH RUDDER PEDALS TO LT & RT SEVERAL TIMES, OP GEAR SLOW SEVERAL TIMES, INSP GEAR WELLS & CABLES, CHECKED CASE DRAIN FILTER & OPS CHECKED ENGINE DRIVEN HYD PUMPS, REMOVED LT HYD CASE DRAIN FILTER, INSPECTED & FOUND MINUET AMOUNT OF DEBRIS.  CLEANED FILTER & INSTALLED LT HYD CASE DRAIN FILTER.  INSPECTED ALL HYD FILTER BYPASS BUTTONS, NONE TRIPPED.  LT CASE DRAIN FILTER LEAK CHECKED GOOD.  ENGINE DRIVEN HYD PUMP OP TESTED GOOD IAW MM 29-10-02.  ENG HYD PUMP TESTED GOOD IAW MM 29-00-00.
